Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent headaches, taking vasograin, allergic to aspirin and NSAIDS. Side effect of ergotamine?

I have been taking vasograin for many years now. I have found that i would get a headache every 24 hours, but I do not get relief from regular pain killers...........but I do after taking vasograin. Many times these headache come on for no reason. I am allergic to aspirin and NSAIDS. Is this a side effect of of taking ergotamine for so many years? My emailaddress is YYYY@YYYY
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having frequent headache because of migraine and you are on treatment with vasograin.
The frequent headaches are because of recurrence of migraine and not because of vasograin. You require to use prophylactic drugs to prevent recurrent attacks of migraine headache.
The commonly used drugs are flunarizine or beta blockers like propranolol. Hence I advice you to consult your doctor for prescription of drugs.

Thank you
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor